Thread Rating:
  • 1 Vote(s) - 5 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Tr@mad0l T@pering
#21
Yes, that would be possibly useful for anyone trying to taper there tram use so please post anything you think might help.

Glad I don't use it everyday, somehow the thoughts of WDs from what I have read sound awful so stop me from taking them too often, just means some days are damn hard going but would rather have that than having WDs on top of pain issues at the same time.
Reply
#22
I've been on T Hcl for nearly 8 years now.

Currently I'm cutting down from 400mg/day to 200mg/day, just to give myself some sense of control.

My wife... her dose concerns me but its the only PK that touches her issues and keeps her lucid.

There have been times where I've been on 50mg a day for months.

There have been times where I was taking fistfuls of reds, and using sedatives to prevent seizures.

Empty packs could be found everywhere. I'd have 4-6 grams on me at any given time just in case I couldn't make it home that night.

I've tapered, I've quit cold turkey, experienced w/ds for months after the initial opiate flu.

If you are reading this and not on this med yet - BE WARNED.

As a functional SNRI, there are long term w/d effects way past the normal PK symptoms.

If I find the time, I can write up a comprehensive guide at some point.

For now, the best advice I can give is to taper at a MUCH SLOWER rate.

Treat it like going off SSRIs or a GABA antagonist. 50% cuts for 2-3 weeks at a time.

If you run out and need to stop cold turkey, get a script for antidepressants, it will help.

Phenibut and similar things can help the acute symptoms that have an onset a day or two after the opiate w/d ends.

If you are facing this situation, feel free to PM me and I can advise to the best of my ability.

I went cold turkey from a over a gram a day and stayed off it for over a year.

I was never the same person as I was before the tram.

I will likely be taking this med for the majority of my remaining life, and that is a fact I am sad to know is true.

Be careful, everyone.
~A man keeps his memories where his money once was~
Reply
#23
Thank you allegory for sharing. I am sure you have helped some decide here today.

Be well and may your beloved family continue to do as well as is possible.

You are such a good person.
Angel  It is Well with My Soul  Angel
Reply
#24
I, too have experienced the wds from tram. So much worse than any other opi. Seems like the synthetic ones are the worst to come off. Slow and steady.
"Man is a universe within himself" Bob Marley
Reply
#25
(09-13-2017, 11:00 PM)exxex Wrote: I know how hard can be tapering and have a lot of knowledge on this subject and maybe in the incoming period, I will write a specific guide how to behave to avoid withdrawal symptoms of using tr@madols.
Don't use cold turkey way at all cost.

I have a question, what are the immediate symptoms that you have taken too much tramadol?
I know taking diaz lowers the sezuire rate but do you get much warning what does it feel like qhwn you have taken too much?


This question is direcred at ANYONE that knows

Thanks
Reply
#26
Depends on how it's hitting you, but generally you'll enter 'Serotonin Syndrome' effects.

Jerking, sweating, agitation, etc.

Every person's body is different so I couldn't confidently tell you what your 'too much' would feel like.

Just that you'll know, very quickly, and very strongly that something is wrong.

'Too much' but tolerable (no immediate effects, but persisting minor symptoms) would be agitation and tremors but not full blow seizures, particularly when at rest or fully asleep.

I had no warning my first tram seizure.

It doesn't so much CAUSE them as it does lower the threshold for what will set you off.

You could feel nothing, then something that would normally be tolerable will push you over the edge.

If you're asking, you're probably taking too much.

Sorry for being blunt, I'm incredibly tired and didn't put my normal level of effort making this post pleasant to read.

Please be safe.
~A man keeps his memories where his money once was~
Reply
#27
Wow, thanks Allegory thank you for sharing real knowledge of your experiences.

These surely can help others and so very good of you to share.

Thank you friend.

-I used to have a handle on life, but it broke.


Reply
#28
It is very poor netiquette to take a one line from a Pioneer Members posts, something that is true for him, then you quote it and disagree.

Many of us know Allegory a very long time. If he says something is true for him, after all his research and medical care, than please leave it at that.
Angel  It is Well with My Soul  Angel
Reply
#29
Nothing blunt really about the post Allegory,truthful yes, sometimes the truth may hurt someone, good luck with everything to you and your other half.
Reply
#30
As I know with tramadol must go slowly and I get impression that all says that,but what is right dose maybe we need to consult doctor?
Reply


Forum Jump:


Users browsing this thread: 1 Guest(s)